理论数学

Vol.2 No.4 (October 2012)

两两广义NQD列的强大数定律
On the Strong Law of Large Numbers for Generalized Pairwise NQD Random Sequences

 

作者:

邓总纲 , 周金玉 , 肖前军 , 马 云 :湖南理工职业技术学院

 

关键词:

两两广义NQD列强大数定律Kronecker引理广义三级数定理Generalized Pairwise NQD Sequences Strong Law of Large Numbers Kronecker Lemma Generalized Three Series Theorem

 

摘要:

本文主要研究了两两广义NQD列关于非负随机变量序列的Kolmogorov强大数定律和零均值的两两广义NQD列在条件下的强大数定律,把同分布的两两NQD列的Kolmogorov强大数定律推广到了在一类广泛的条件下的同分布的两两广义NQD列的强大数定律。

This paper mainly studies the generalized pairwise NQD random sequences of nonnegative random variables sequences of Kolmogorov strong law of large numbers, and zero mean of the generalized pairwise NQD random sequences under the condition of,or ,of the strong law of large numbers, the identically distributed of pairwise NQD random sequences of the Kolmogorov strong law of large numbers for a class of generalized to in a wide range of conditions of identically distributed of generalized pairwise NQD random sequences of the strong law of large numbers.

文章引用:

邓总纲 , 周金玉 , 肖前军 , 马 云 (2012) 两两广义NQD列的强大数定律。 理论数学, 2, 185-191. doi: 10.12677/PM.2012.24029

 

参考文献

分享
Top